American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Slobodan N. Simic. A lower bound on the subriemannian distance for Hölder distributions. Proc. Amer. Math. Soc. 138 (2010) 3293-3299. MR 2653959.
Abstract, references, and article information   
View Article: PDF

[2] Lyle Noakes. Accelerations of Riemannian quadratics. Proc. Amer. Math. Soc. 127 (1999) 1827-1836. MR 1486744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. L. Campbell. An extended \v Cencov characterization of the information metric . Proc. Amer. Math. Soc. 98 (1986) 135-141. MR 848890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1